# SDR DHL9872626D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING UPPER SURFACE L/E STATION 519 NR 3 L/E SLAT O/B HOOK CUTOUT HAS A .5 CRACK  AT UPPER O/B CORNER. STOP DRILLED CRACK, HFEC.  INSTALLED DOUBLER REPAIR PER SRM 57-30-4 DOUBLER 6 BY 8 AND FILLER 1 BY 6.  N/R 1361.
